# SDR MALA040417

- Difficulty date: May 26, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- Aircraft time: 31,082 hours, 32,739 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HYDRAULIC LIGHT ILLUMINATED AFTER SELECTING GEAR RETRACTION.  MAIN PRESSURE DROPS TO 1800 PSI FOR 3-5 SECONDS THEN GOES UP.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED HYDRAULIC PRESSURE SWITCH 9ML IAW SF 340 MM 29-10-45 OPS AND LEAK CHECKS GOOD ALSO REPAIRED GROUND WIRE AT MAIN HYDRAULIC PRESSURE TRANSDUCER CONNECTOR PLUG.  ALL OPS CHECKS GOOD.
